# SDR UIEA200400043

- Difficulty date: April 7, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 65B8904942
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D CHECK, DURING SCHEDULE MAINTENANCE INSPECTION OF NR 3 PYLON, THE BULKHEAD UPPER ASSEMBLY RHS FORWARD ANGLE FRAME FLANGE WAS FOUND CRACKED AT THE END FASTENER HOLE COMMON TO THE FRONT SPAR FITTING AND STRUT CAP SKIN ASSY.  FABRICATED A REPAIR ANGLE TO RESTORE THE DAMAGED ANGLE SECTION, EXCEPT EXTENDED IT TO MATCH THE EXISTING FRAME ANGLE. FORM 8110-3 ISSUED.
